Shedding Patterns in Flow-structure Interactions

この論文をさがす

著者

    • EVANGELINOS C.
    • Center for Fluid Mechanics, Division of Applied Mathematics, Brown University
    • LOMTEV I.
    • Center for Fluid Mechanics, Division of Applied Mathematics, Brown University
    • EM KARNIADAKIS G.
    • Center for Fluid Mechanics, Division of Applied Mathematics, Brown University

収録刊行物

  • Journal of visualization

    Journal of visualization 2(2), 135-142, 1999-11

参考文献:  19件中 1-19件 を表示

各種コード

  • NII論文ID(NAID)
    10004573615
  • NII書誌ID(NCID)
    AA11268703
  • 本文言語コード
    ENG
  • 資料種別
    ART
  • ISSN
    13438875
  • データ提供元
    CJP書誌 
ページトップへ